Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 135, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 21, 2019, 11:04 PM EDT for 7 counties in Georgia. It was in force for 56 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2019, 11:04 PM EDT (03:04 UTC)
- Expired
- Jun 22, 2019, 12:00 AM EDT
- In force
- 56 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Catoosa County, GA, Chattooga County, GA, Dade County, GA, Fannin County, GA, Murray County, GA, Walker County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 108 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 11:40 PM EDT | TSTM WND DMG | 2 Sse Cole City, GA | EM REPORTED THAT TREES ARE DOWN ON SAND MOUNTAIN. |
| Jun 21, 11:41 PM EDT | TSTM WND DMG | 1 Se Trenton, GA | A TREE CAME DOWN ON A CAR ON LAURA LANE IN TRENTON. |
| Jun 21, 11:48 PM EDT | TSTM WND DMG | 2 S Cloudland Canyon St, GA | REPORT OF A TREE THAT FELL ON A HOUSE AND A TRUCK ON PLUM NELLY ROAD APPROXIMATELY 5 MILES SSE OF TRENTON, GA. |
| Jun 21, 11:50 PM EDT | TSTM WND DMG | Fort Oglethorpe, GA | NUMEROUS LARGE BRANCHES AND POWER LINES DOWN NEAR THE INTERSECTION OF LAFAYETTE RD AND FORREST RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 10:41 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2575 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1446 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
607
WUUS52 KFFC 220304
SVRFFC
GAC047-055-083-111-213-295-313-220400-
/O.NEW.KFFC.SV.W.0135.190622T0304Z-190622T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1104 PM EDT Fri Jun 21 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Catoosa County in northwestern Georgia...
Northern Murray County in northwestern Georgia...
Whitfield County in northwestern Georgia...
Walker County in northwestern Georgia...
Dade County in northwestern Georgia...
Chattooga County in northwestern Georgia...
Northwestern Fannin County in north central Georgia...
* Until midnight EDT.
* At 1103 PM EDT, severe thunderstorms were located along a line
extending from near Lone Oak to near Skyline, moving southeast at
45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dalton, Lafayette, Summerville, Chatsworth, Ringgold, Trenton, Fort
Oglethorpe, Rossville, Chickamauga, Trion, Varnell, Lookout
Mountain, Eton, Tunnel Hill, Cohutta, Lyerly, Menlo, Center Post,
Crandall and Subligna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage . SEEK SHELTER NOW inside a sturdy structure and stay
away from windows! If you see wind damage...hail or flooding...wait
until the storm has passed...and then call the National Weather
Service toll free at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report
at NWSATLANTA.
&&
LAT...LON 3499 8431 3485 8456 3485 8461 3484 8460
3469 8490 3466 8489 3467 8492 3462 8493
3462 8506 3458 8511 3444 8518 3437 8533
3429 8539 3429 8546 3498 8560
TIME...MOT...LOC 0303Z 320DEG 37KT 3523 8534 3480 8617
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 9:50 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 21, 9:50 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion...Updated National Weather Service Peachtree City GA 950 PM EDT Fri Jun 21 2019 .Update... Have updated pops to increase them across the north and down the Savannah River Valley area overnight in anticipation of the southeast moving thunderstorms complex. Storms on the southern end seem to show a weakening trend...but may hold together to affect portions of the area after midnight. 41 .Previous... .SHORT TERM /Tonight through Saturday Night/... Main concerns in the short term period are chances and timing of convection associated with MCS or remnant MCS in northwest flow and excessive heat. Hires guidance not clear at all on timing and evolution of MCS currently over MO/IL nor with sea breeze convection forecast to initiate and move into SW GA and possibly affect WC GA and even ATL metro this evening. Regardless of timing of MCSs, will be very substantial CAPE and weak-mdt mid level shear in NW flow, a very favorable environment in our experience. Could see similar number of warnings and wind events as we saw yesterday. Extreme heat also a concern, came close to issuing an advisory for parts of WC GA valid this afternoon/evening. Parameters more favorable Saturday over far SE counties so based on collaboration with neighboring offices, have issued advisory for 4 SE most counties for now. Dewpoints were fcst too low today so will need to monitor in case they are too low again tomorrow. SNELSON .LONG TERM /Sunday through Friday/... The extended portion of the forecast remains mainly on track, with only minor adjustments made based on the latest guidance. High temperatures through the period are anticipated to be about 1-4 degrees above average with mainly upper 80s in north Georgia and low to mid 90s in central Georgia, while low temperatures are anticipated to be 4-8 degrees above average with upper 60s in north Georgia and low 70s in central Georgia. Of particular interest is Sunday afternoon, when dewpoints in the low to mid 70s will likely contribute to heat indices in excess of 100 and approaching 105 across central Georgia. A weak upper level ridge in place to the west will have the forecast area near the edge of an active northwesterly flow region as the period begins on Sunday. Disturbances traversing the northwesterly flow aloft could allow for some mesoscale convective systems to move through north and central Georgia on the east side of the ridge on Sunday, which will need to be monitored. The ridge axis will begin to flatten and position itself over our area on Sunday night and into Monday. The influence of the ridge should reduce rain chances during this time, but will likely not be strong enough to suppress the diurnally driven convection entirely. On Monday, a flattening upper level trough will move northeastward across the eastern CONUS, dropping a surface front into the southeast. With the trough far away to the north near the Great Lakes region Monday night/Tuesday morning, the front itself will not be particularly strong or well-defined. Model guidance is nonetheless coming into better agreement that this front will allow for an increase in the convective coverage across north Georgia on Monday night into Tuesday as the front pushes southward through the area. Later next week, a more amplified pattern and less progressive pattern sets up as a broad upper ridge begins to build in over the west-central CONUS. Meanwhile, weak inverted troughing will remain in place over the southeast. With ample Gulf moisture over the area, typical summertime conditions are expected during the latter half of next week, with scattered diurnally driven convection each afternoon. King && .PREV DISCUSSION... /Issued 214 PM EDT Fri Jun 21 2019/ UPDATE... Near term grids in decent shape. Dewpoints a bit higher than forecast over far SW counties but still should be below heat advisory thresholds today. Timing of rounds of storms late tonight and Sat PM still highly questionable with little to no consensus from hires guidance. SNELSON PREV DISCUSSION... /Issued 739 AM EDT Fri Jun 21 2019/ SHORT TERM /Today through Saturday/... A much quieter start to the short term compared to the previous 12 hours. Shortwaves have pushed east and south of the area and on the back side we have seen some reductions to dewpoints with some mid 60s noted over portions of North GA. Such is not the case over SW sections where humid conditions and dewpoints in the low to mid 70s continue. With the combination of the humid surface conditions and colder mid levels this afternoon, instability will increase markedly with CAPE values in excess of 3500 J/KG. Despite this, deep layer moisture will be reduced from yesterdays values which will limit overall coverage of storms. Will only be going slight chance for now for SW sections. Things will be changing very quickly overnight as deep layer moisture increases from the SW and complexes to the north send cold pools southward into our area. Much uncertainty on position and timing of these cold pools and as a result, hi res guidance is all over the place with their solutions. Thinking there has to be something to develop given NW flow and cold temps aloft as long as there is even a hint of forcing with the cold pool. Given the uncertainty though, went just mid range chance for now and did not bring it as far south as some of the hi res. Strong to locally severe storms will be possible if not likely with this activity with large hail and damaging winds the main concern. Saturday could be interesting as well as instability is through the roof with the cold mid levels continuing. We still need the forcing and flow suggests more of glancing blow for the local area. That said, we almost always see an outflow ejected southward that would also provide the needed lift. Have gone mid range pops for now but could be some areas to realize likely coverage should shortwave be further SW. Strong to severe activity with any storms that develop once again. Heat indices for Sat will approach critical thresholds over the far SE sections and will need to monitor closely for possible advisory. Deese LONG TERM /Saturday Night through Thursday/... Extended forecast period starts out with a fairly progressive pattern in place. Weak upper ridging to the west has the region on the edge of the active northwest flow region. Will need to be on the lookout for convective systems riding down the east side of the ridge Saturday night and into Sunday. Ridge axis transits the area Sunday through Monday, but doesn't look dominating enough to suppress convection completely. Flattening upper trough and short wave sweep through the eastern half of the country for the beginning of the work week. Associated surface front drops into the region, however, with the primary short wave well north of the state, front is not looking too well defined. Still, we should see some enhancement to the convective coverage for the first half of the week over a strictly diurnally driven scenario. Latter half of the work week sees the upper pattern becoming much less progressive as a more amplified pattern is progged to develop across the country. Large but relatively disorganized upper ridge builds over the central U.S. Weak inverted trough lingers over the southeastern states, and combined with ample moisture, continues at least scattered convection each day across the forecast area. 20 && AVIATION... 00Z Update... VFR conditions expected with some few/sct035-045 lingering overnight. Thunderstorm complex crossing into TN may hold together in some form to affect KATL and other north GA taf sites around 08z. Otherwise scattered cumulus Saturday afternoon with a few showers or thunderstorms possible. Winds should stay on the west side 4 to 6kts overnight and increasing to 8 to 10kts Saturday. //ATL Confidence...00Z Update... Low to medium confidence on SHRA/TSRA timing. High confidence on all other elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 91 71 92 / 30 40 30 30 Atlanta 74 93 72 91 / 20 50 30 30 Blairsville 64 83 65 85 / 40 50 30 40 Cartersville 72 91 71 90 / 30 40 20 30 Columbus 76 96 74 94 / 20 30 30 30 Gainesville 71 88 70 89 / 30 40 20 30 Macon 74 96 72 95 / 10 40 40 30 Rome 72 91 71 91 / 30 40 20 30 Peachtree City 73 93 70 92 / 20 40 30 30 Vidalia 76 96 73 94 / 10 40 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 10 AM to 9 PM EDT Saturday for the following zones: Emanuel...Montgomery...Toombs...Treutlen. && SHORT TERM...41 LONG TERM....King AVIATION...41
Hazardous weather outlook, Jun 21, 10:54 PM EDT, 10 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1054 PM EDT Fri Jun 21 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-230300- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1054 PM EDT Fri Jun 21 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF NORTH GEORGIA UNTIL 5 AM SATURDAY MORNING... Strong to severe thunderstorms are expected to be maintained moving into the overnight hours for northern Georgia. Continuous thunderstorm development will occur along a southeasterly moving outflow boundary which will continue to produce a risk for widespread damaging wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Isolated to scattered thunderstorms are expected across the area Saturday through Thursday, primarily in the afternoon and evening hours. A few severe storms are possible on Saturday with damaging winds, frequent lightning, hail, and heavy rain. The possibility of a tornado cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Spotters are encouraged to submit reports of any severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Jun 21, 5:16 PM EDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND DMG SCOTTSBORO 33.02N 83.23W
06/20/2019 BALDWIN GA EMERGENCY MNGR
OVER A DOZEN TREES REPORTED DOWN THROUGHOUT THE
SOUTHERN PORTION OF BALWIN COUNTY, MOSTLY CENTERED
AROUND SCOTTSBORO BUT INCLUDING AREAS OF
HARDWICK/ALLENWOOD (SOUTHERN MILLEDGEVILLE), AND COOPERS
&&
EVENT NUMBER FFC1900352
THIEMLocal storm report, Jun 21, 5:21 PM EDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG 2 SE ETHRIDGE 33.15N 83.42W
06/20/2019 BALDWIN GA EMERGENCY MNGR
2 TREES REPORTED DOWN, ONE ON CHRISTMAS LN AND ANOTHER
ON STALLINGS RD
&&
EVENT NUMBER FFC1900353
THIEMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 11:57 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more | 48 min |
| Jun 22, 12:03 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Towns, Union | 57 min |
| Jun 22, 12:32 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Pickens, Polk | 43 min |
| Jun 22, 12:49 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth, Gordon, Lumpkin and 1 more | 41 min |
| Jun 22, 12:54 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union, White | 51 min |
| Jun 22, 12:58 AM EDT | Tornado Warning | FFC | Lumpkin, Union, White | 17 min |
| Jun 22, 1:17 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall | 43 min |
| Jun 22, 1:21 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Lumpkin, White | 39 min |
| Jun 22, 1:27 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton, Haralson, Paulding | 33 min |
| Jun 22, 1:44 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison, Walton | 31 min |
| Jun 22, 1:46 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Heard, Rockdale | 44 min |
| Jun 22, 2:06 AM EDT | Special Weather Statement | FFC | Banks | 24 min |
| Jun 22, 2:16 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Greene, Jackson, Madison, Morgan and 4 more | 44 min |
| Jun 22, 2:21 AM EDT | Special Weather Statement | FFC | Butts, Clayton, Coweta, Fayette, Heard, Henry and 8 more | 39 min |
| Jun 22, 2:55 AM EDT | Special Weather Statement | FFC | Glascock, Greene, Hancock, Morgan, Taliaferro, Warren and 1 more | 50 min |
| Jun 22, 2:58 AM EDT | Special Weather Statement | FFC | Baldwin, Butts, Coweta, Fayette, Heard, Henry and 11 more | 47 min |
| Jun 22, 3:44 AM EDT | Special Weather Statement | FFC | Baldwin, Butts, Glascock, Hancock, Jasper, Jones and 9 more | 61 min |
| Jun 22, 4:10 AM EDT | Special Weather Statement | FFC | Jefferson | 50 min |
| Jun 22, 4:20 AM EDT | Special Weather Statement | FFC | Talbot | 40 min |
| Jun 22, 4:51 AM EDT | Special Weather Statement | FFC | Muscogee | 39 min |
| Jun 22, 4:58 AM EDT | Special Weather Statement | FFC | Macon, Marion, Schley | 47 min |
| Jun 22, 5:05 AM EDT | Special Weather Statement | FFC | Emanuel | 25 min |
| Jun 22, 5:11 AM EDT | Special Weather Statement | FFC | Laurens | 49 min |
| Jun 22, 5:22 AM EDT | Special Weather Statement | FFC | Emanuel, Johnson | 38 min |
| Jun 22, 5:29 AM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 46 min |
| Jun 22, 5:42 AM EDT | Special Weather Statement | FFC | Talbot | 48 min |
| Jun 22, 5:57 AM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jun 22, 6:16 AM EDT | Special Weather Statement | FFC | Bleckley, Crawford, Houston, Macon, Peach, Taylor and 1 more | 44 min |
| Jun 22, 6:18 AM EDT | Special Weather Statement | FFC | Crisp | 42 min |
| Jun 22, 6:53 AM EDT | Special Weather Statement | FFC | Crisp | 22 min |
| Jun 22, 7:16 AM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 29 min |
| Jun 22, 12:49 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| Jun 22, 1:18 PM EDT | Special Weather Statement | FFC | Wilkinson | 27 min |
| Jun 22, 1:23 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| Jun 22, 1:34 PM EDT | Special Weather Statement | FFC | Wilkinson | 26 min |
| Jun 22, 1:46 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jun 22, 1:53 PM EDT | Special Weather Statement | FFC | Treutlen | 37 min |
| Jun 22, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Treutlen | 48 min |
| Jun 22, 1:59 PM EDT | Special Weather Statement | FFC | Baldwin, Wilkinson | 31 min |
| Jun 22, 2:14 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Jun 22, 2:19 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 41 min |
| Jun 22, 2:24 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 51 min |
| Jun 22, 2:37 PM EDT | Special Weather Statement | FFC | Treutlen | 23 min |
| Jun 22, 2:45 PM EDT | Special Weather Statement | FFC | Treutlen | 15 min |
| Jun 22, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 40 min |
| Jun 22, 3:01 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 29 min |
| Jun 22, 3:04 PM EDT | Special Weather Statement | FFC | Pickens | 26 min |
| Jun 22, 3:10 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 50 min |
| Jun 22, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson | 40 min |
| Jun 22, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 51 min |
| Jun 22, 3:27 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jun 22, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 47 min |
| Jun 22, 3:31 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
| Jun 22, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 44 min |
| Jun 22, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 25 min |
| Jun 22, 3:44 PM EDT | Special Weather Statement | FFC | Toombs | 16 min |
| Jun 22, 3:47 PM EDT | Special Weather Statement | FFC | Fulton | 28 min |
| Jun 22, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 41 min |
| Jun 22, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 32 min |
| Jun 22, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 24 min |
| Jun 22, 4:05 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Wheeler | 55 min |
| Jun 22, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Wilkes | 40 min |
| Jun 22, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 38 min |
| Jun 22, 4:10 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 35 min |
| Jun 22, 4:13 PM EDT | Special Weather Statement | FFC | Newton | 32 min |
| Jun 22, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 29 min |
| Jun 22, 4:21 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Jun 22, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam | 39 min |
| Jun 22, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 32 min |
| Jun 22, 4:38 PM EDT | Special Weather Statement | FFC | Morgan | 37 min |
| Jun 22, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley | 33 min |
| Jun 22, 4:48 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren | 42 min |
| Jun 22, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 52 min |
| Jun 22, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Greene, Hancock, Putnam, Taliaferro, Warren and 1 more | 49 min |
| Jun 22, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 14 min |
| Jun 22, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan | 30 min |
| Jun 22, 5:16 PM EDT | Special Weather Statement | FFC | Jones | 29 min |
| Jun 22, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jefferson, Warren, Washington and 1 more | 35 min |
| Jun 22, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 22 min |
| Jun 22, 6:07 PM EDT | Special Weather Statement | FFC | Heard, Troup | 53 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.